# SDR 2008UALA01097

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1197 +22 LBL 38 TO LBL 44 FRAME T-CAP HAS CORROSION UNDER SIDE OF CAP.  FOUND TO BE OUT OF LIMITS.  REMOVED ENTIRE "T" CORD.  INSTALLED NEW "T" CORD REF SRM 51-40-02.
